# SDR SWIA201333982

- Difficulty date: July 15, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 32,162 hours, 44,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT BATTERY PACK IS INOPERATIVE.  FLT#7425 REPLACED FWD EMERGENCY POWER BATTERY LIGHT PACK IAW AMM.  PN: D366-04-001, SNON: 234 & SNOFF: 213
